
Tiruzicold-P Oral Suspension
Manufacturer
Tiruvision Medicare
Salt Composition
Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (25mg/5ml) + Phenylephrine (2.5mg/5ml)
Key Information
Short Description
Tiruzicold-P Oral Suspension is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Oral Suspension
Introduction
Tiruzicold-P Oral Suspension is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It relieves common cold symptoms by targeting allergy symptoms, pain and fever, and nasal congestion. This medication is commonly prescribed in children to provide relief from cold symptoms.
Directions for Use
Tiruzicold-P Oral Suspension may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
How it works
Tiruzicold-P Oral Suspension is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Tiruzicold-P Oral Suspension with other cold and flu medicines as that may lead to side effects Stop Tiruzicold-P Oral Suspension and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Daxcold Oral Suspension

Coldnyl PC Oral Suspension

Fevcold Oral Suspension

Blast-O Kold Oral Suspension

Enycold DS Oral Suspension

Kuffex-Plus Oral Suspension Delicious Mango

Ziokof-P Oral Suspension

Konokid Plus Drop

Sneeze Off Oral Suspension
